# SDR 97ZZZX552

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0061
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 50150193
- Condition: Cracked
- Location: Seat Support
- Part time: 14,712 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP OF THE PILOT SEAT SUPPORT STRUCTURE FOUND P/N 5011011-7 GUSSETT, P/N 5015019-1, AND 5015019-3 CHANNELS HAD CRACKED AND FAILED.  THERE IS NO ACCESS TO P/N 501101107 FOR INSPECTION AND IT IS BELIEVED THIS PART FAILED FIRST PUTTING HEAVY LOAD ON CHANNELS.
